I really am in dire need of guidance with my suboxone taper. I am at 4mgs and in 3 days I've only received one email. Why doesn't anyone write me?
As I was looking for something else, I came across this question. I'm sorry you have had no response and I don't know if mine will be of any help at all, but I know what it's like to need help, and no one is there, so I want you to know that someone does hear you. I have no experience with suboxone, though I've heard of it (I don't know if it's pills, capsules or liquid), but I do have firsthand experience with withdrawel from narcotics. I can only tell you this; go slowly. When you feel ok (not too rocky) cut down just a little more. First, I have to know; are you taking pills or capsules? If you're taking pills, cut them in quarters, and slow down by eliminating one quarter, at a time. As I said, slow is good. After 4 or 5 days, if you're not feeling too bad, cut down another quarter (remember, if you're not feeling too bad). If you want to play it really safe, take 1/4 of a pill less each day for a week, and then go down again another 1/4, repeating until you're on the last quarter. Stay on the last 1/4 for a minimum of one week, more if you are still feeling very rocky. I have weaned off of two heavy duty narcotics this way, and with both of them, though different meds, this was not too bad. I felt like I had a nasty case of the flu (nausea, hot and cold spells, sweating, shaking, achy, etc)for a couple of weeks, but after that, it got a little easier. Definitely no fun to go through, but actually not as hard as I thought it would be. If you are taking a timed release pill or capsule, it is dangerous to cut them or open them. You get too much in one dose, no matter how you take it. Don't do that! If it is a liquid, I would do the same as above. I'm sorry that I don't have any concrete advice for you, but I couldn't pass this question by. It really screamed at me that you need help now. Actually, my first answer would be that you need to be under a doctor's care to withdraw, but I know that that is not always a reasonable answer. I did it both times without a doctor, and am now in the process of weaning off Norco alone. I do know several people who have been on drugs like morphine/morphine derivatives (some timed release) and they have had a little stronger withdrawel than I had. I hope you at least get a little comfort from this, knowing that you are not alone and someone does care. I will say a prayer for you that someone else here on this site who knows about suboxone, will see your questions and a give you a difinitive answer. Please understand; I don't know anything about suboxone, so I can't really say what you should do, only what happened to me. It very well might work for you the same way, but I can't say for sure (especially if it is a liquid). I hope I haven't wasted your time, but I just felt compelled to answer your cry for help. Take care, and hang in there. Someone here will see your question and will respond. This is really a wonderful site, and has really good people to share with.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2010 • 1 answer
Posted 7 May 2011 • 3 answers
Posted 13 Jul 2011 • 3 answers
Posted 14 Oct 2011 • 2 answers
Posted 23 Oct 2011 • 2 answers